MAUDE Adverse Event Report: ASO LLC UP&UP; LARGE ADHESIVE PADS

ASO LLC UP&UP; LARGE ADHESIVE PADS
Model Number UPC#017276226355
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Blister (4537); Skin Inflammation/ Irritation (4545)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 01/06/2026, aso was unable to retrieve the lot number information or unused return product.Aso reviewed records of biocompatibility tests, latex screening test with no issues reported.Refer to section b.6 of this report for further details.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
In the initial report received on (b)(6) 2025, the consumer stated that when she attempted to remove the bandage, the adhesive caused skin tearing on her abdomen.This resulted in an open wound and scarring.The consumer has been treating the affected area at home and will seek medical attention for potential infection.On the completed consumer information report (cir) received on (b)(6) 2025, the consumer stated that her skin experienced blistering, burning, and tearing.Per the cir, the consumer stated that the issue was with the tape area.The consumer required medical treatment.The doctor at urgent care informed the consumer that the symptoms were consistent with contact dermatitis.The doctor advised the consumer that no other treatment was available at the time.The consumer informed that the area is in the stages of healing and has been applying neosporin and hydrocortisone cream.Consumer informed that symptoms did not correct after she stopped using the product.
 
Additional Manufacturer Narrative
As of 01/06/2026, aso was unable to retrieve the lot number information or unused return product.Aso reviewed records of biocompatibility tests, latex screening test with no issues reported.Refer to section b6 of this report for further details.As of 1/16/2026, returned/retained product samples were submitted to the lab with no defects noted.In addition, aso reviewed records of satisfactory biocompatibility tests for this type of product with no issues noted.Refer to section b.6 of this report for further details.The following sections were updated: b6, d4, g6, h2, h3, h4 and h6.Udi notes: the expiry date is not present on the device label.
 
Event or Problem Description
In the initial report received on december 12, 2025, the consumer stated that when she attempted to remove the bandage, the adhesive caused skin tearing on her abdomen.This resulted in an open wound and scarring.The consumer has been treating the affected area at home and will seek medical attention for potential infection.On the completed consumer information report (cir) received on december 29, 2025, the consumer stated that her skin experienced blistering, burning, and tearing.Per the cir, the consumer stated that the issue was with the tape area.The consumer required medical treatment.The doctor at urgent care informed the consumer that the symptoms were consistent with contact dermatitis.The doctor advised the consumer that no other treatment was available at the time.The consumer informed that the area is in the stages of healing and has been applying neosporin and hydrocortisone cream.Consumer informed that symptoms did not correct after she stopped using the product.

Brand Name
UP&UP
Common Device Name
LARGE ADHESIVE PADS
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd
sarasota FL 34240
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key23989435
Report Number1038758-2026-00001
Device Sequence Number16084843
Product Code KGX
UDI-Device Identifier00017276226355
UDI-Public00017276226355
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#017276226355
Device Catalogue NumberITEM #245-07-0726
Device Lot Number248949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale